# SDR CNMA20110019

- Difficulty date: March 26, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,243 hours, 11,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 1518 AND BL -0- IS CORRODED AT LOWER END.  REPAIRED LOWER FLANGE OF FLOORBEAM, PN 146T5143-1 IAW SRM 51-70-12, REF RFTS T-46825.  REMOVED NUTPLATES ON FLOORBEAM AT STA 1518 AT LOCATION 12L AND 24L.  REMOVED CORROSION.   REMOVED CORROSION IAW SRM 53-00-51/101, DETAIL 1.
